# SDR MASA2010110101214

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 31,281 hours, 24,102 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT JET PIPE OVERHEAT CAUTION IN FLIGHT.  REPAIRED LOOP-B TERMINAL END OPS GOOD.
